Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Burning of anus after faces passed, internal hemorrhoid. What cream can i use?

what can i use to stop the burning of my anus after i have passed faeces ,my doctor says the sphinchter inside my anus is a bit loose causing seepage and its iratating a small internal hemmorroid which is causing the burning ,she has put me on fybogel twice a day which is helping a bit but the burning is really getting me down and i would like to know what cream if any i can use
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as Fissure in ano which is a small ulcer over anal mucosa that gives you burning pain after passing faeces.
Please take stool softener like Softovac granules regularly everyday evening
Modify your diet and take leafy vegetables ,spouted cereals and fruits .
Drink more water all these things help in softening the stools .
You can use Lignocaine Jelly to sooth out the anal canal.

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor